MAUDE Adverse Event Report: ACE SURGICAL SUPPLY INTERNAL HEX IMPLANT

ACE SURGICAL SUPPLY INTERNAL HEX IMPLANT
Model Number 204111
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects, mount is still attached to implant.
 
Event or Problem Description
Mobility was reported.Bone quality at the time of implant failure is type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.

Brand Name
INTERNAL HEX IMPLANT
Common Device Name
INTERNAL HEX IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY
1034 pearl street
brockton MA 02301
Manufacturer Contact
bryanna derocha
1034 pearl street
brockton, MA 02301
8004413100
MDR Report Key12984650
Report Number1287163-2021-00951
Device Sequence Number14770876
Product Code DZE
UDI-Device Identifier00614950004706
UDI-Public00614950004706
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number204111
Device Catalogue Number204111
Device Lot Number21070044
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexUnknown